# SDR DXTA200803087

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 5,532 hours, 4,266 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Unknown
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR SELECTED DOWN THE RT SIDE GREEN LIGHT DIDN'T ILLUMINATE.  VISUALLY INSPECTED LANDING GEAR SYSTEM.  C/W LANDING GEAR FUNCTIONAL CHECK IAW THE CE-560XL MM CH 32-01-00  GEAR SWING & FUNCTIONAL CHECK GOOD.  RESET AND SERVICED GARE BLOW DOWN BOTTLE IAW MM 12-13-01.  LEAK CHECK GOOD.
